Continuity points in {x}×Y
Bulletin de la Société Mathématique de France, Tome 108 (1980), pp. 113-115.
@article{BSMF_1980__108__113_0,
     author = {Piotrowski, Zbigniew},
     title = {Continuity points in $\lbrace x\rbrace \times Y$},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {113--115},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {108},
     year = {1980},
     doi = {10.24033/bsmf.1911},
     mrnumber = {82m:54007},
     zbl = {0439.54013},
     language = {en},
     url = {https://www.numdam.org/articles/10.24033/bsmf.1911/}
}
TY  - JOUR
AU  - Piotrowski, Zbigniew
TI  - Continuity points in $\lbrace x\rbrace \times Y$
JO  - Bulletin de la Société Mathématique de France
PY  - 1980
SP  - 113
EP  - 115
VL  - 108
PB  - Société mathématique de France
UR  - https://www.numdam.org/articles/10.24033/bsmf.1911/
DO  - 10.24033/bsmf.1911
LA  - en
ID  - BSMF_1980__108__113_0
ER  - 
%0 Journal Article
%A Piotrowski, Zbigniew
%T Continuity points in $\lbrace x\rbrace \times Y$
%J Bulletin de la Société Mathématique de France
%D 1980
%P 113-115
%V 108
%I Société mathématique de France
%U https://www.numdam.org/articles/10.24033/bsmf.1911/
%R 10.24033/bsmf.1911
%G en
%F BSMF_1980__108__113_0
Piotrowski, Zbigniew. Continuity points in $\lbrace x\rbrace \times Y$. Bulletin de la Société Mathématique de France, Tome 108 (1980), pp. 113-115. doi : 10.24033/bsmf.1911. https://www.numdam.org/articles/10.24033/bsmf.1911/

[1] Namioka (I.). - Separate continuity and joint continuity, Pacific J. Math., vol. 51, 1974, p. 515-531. | MR | Zbl

[2] Piotrowski (Z.). - Quasi-continuity and product spaces, Proc. Conf. Geom. Topology, Warsaw, 1978. | Zbl

  • Neghaban, Marzieh; Mirmostafaee, Alireza Kamel Points of Continuity of Quasi-Continuous Functions, Tatra Mountains Mathematical Publications, Volume 76 (2020) no. 1, p. 53 | DOI:10.2478/tmmp-2020-0017
  • Bouziad, A.; Troallic, J.-P. Lower quasicontinuity, joint continuity and related concepts, Topology and its Applications, Volume 157 (2010) no. 18, p. 2889 | DOI:10.1016/j.topol.2010.10.004
  • Hansel, Georges; Troallic, Jean-Pierre Quasicontinuity and Namioka's theorem, Topology and its Applications, Volume 46 (1992) no. 2, p. 135 | DOI:10.1016/0166-8641(92)90129-n

Cité par 3 documents. Sources : Crossref